8 202

Cited 0 times in

Captopril에 의해 유발된 것으로 생각되는 선상 IgA 수포성 피부병 1예

Other Titles
 A Case of Linear IgA Bullous Dermatosis Probably Caused by Captopril 
Authors
 권연숙  ;  오상호  ;  이주희  ;  류동진  ;  정진영 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.45(11) : 1202-1205, 2007 
Journal Title
 Korean Journal of Dermatology (대한피부과학회지) 
ISSN
 1225-8180 
Issue Date
2007
Abstract
Linear IgA bullous dermatosis (LABD) is a rare autoimmune subepidermal bullous disease characterized by a linear pattern of IgA deposition along the basement membrane zone. The etiology of LABD is unknown but a minority of cases are drug-induced. Although vancomycin is the agent most commonly implicated in the pathogenesis of drug-induced LABD, association with other agents including phenytoin, piroxicam, captopril, diclofenac sodium and cyclosporine have also been reported. We describe a case of linear IgA bullous dermatosis which probably developed after captopril treatment in a 51-year-old male patient with infective endocarditis.
Full Text
http://kiss.kstudy.com/journal/thesis_name.asp?tname=kiss2002&key=2649362
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Oh, Sang Ho(오상호) ORCID logo https://orcid.org/0000-0002-4477-1400
Lee, Ju Hee(이주희) ORCID logo https://orcid.org/0000-0002-1739-5956
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/96885
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse